# SDR SWIA202053275

- Difficulty date: August 28, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL TRACK CORRODED AT STGR 15R FROM FS 409+18.02 TO FS 409+111.02.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RT CABIN SIDE SEAT RAIL BETWEEN FS 409+18.02 TO FS 409+111.02.  FABRICATED ON CAMP 21531583, IAW CRJ-200 AMM.
